# SDR FDEA201003170846

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 495, 'X' = -27.5 SEAT TRACK INBD FLANGE FOUND SURFACE CORROSION.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 458 TO STA 525 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 43. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 109.
